# SDR SIMA20171002001

- Difficulty date: October 2, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,970 hours, 28,561 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 13516841601
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MID UPPER HINGE FITTING,  LOWER HAT BUSHING BORE DIMENSIONAL CHECKED BAD.  REPLACED THE FITTING IAW SRM 55-40-02, AND ETN EM-55-070
